Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata:``On the asymptotic growth of solutions to a non-linear equation''


Author: S. P. Hastings
Journal: Proc. Amer. Math. Soc. 17 (1966), 1473
MSC: Primary 34.50
Original Article: Proc. Amer. Math. Soc. 17 (1966), 40-47.
MathSciNet review: 0197856
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197856-7
Article copyright: © Copyright 1966 American Mathematical Society